MAUDE Adverse Event Report: ARTHREX, INC. DRIVER, T10 HEXALOBE; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. DRIVER, T10 HEXALOBE; MANUAL INSTR, GENERAL SURGICAL
Model Number DRIVER, T10 HEXALOBE
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 11/25/2025, it was reported by a sales representative via (b)(4) that an ar-8944dh driver tip was twisted.This was discovered during a procedure with no patient harm.Additional information provided on 12/2/2025: it was further reported that this occurred during a clavicle fracture procedure, and the case was completed with another driver.No patient harm or case delay was reported.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 one unpackaged ar-8944dh batch 130964 was received for evaluation.Visual inspection revealed that the driver tip was twisted and bent.Functional testing was not performed due to the damage of the device.The most likely cause of the reported failure is user error with the device, resulting from over-torquing/over-engaging the inserter within the screw during use.The complaint allegation was confirmed.Refer to the investigation photos.

Brand Name
DRIVER, T10 HEXALOBE
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23817023
Report Number1220246-2025-05629
Device Sequence Number21355338
Product Code MDM
UDI-Device Identifier00888867053045
UDI-Public(01)00888867053045(11)240403(10)130964
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRIVER, T10 HEXALOBE
Device Catalogue NumberAR-8944DH
Device Lot Number130964
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by Manufacturer01/27/2026
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/03/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown